# SDR 0001046740

- Difficulty date: February 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 49,472 hours, 11,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CRACK ON MAIN DECK FLOOR SUPPORT ANGLE JUST O/B OF FLOOR PANEL #250. REPAIRED PER EA67-174909.
